# SDR SWIA201127016

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 27,034 hours, 37,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR LIGHTING FROM ROW 6 AND BACK IS OUT.  (FLT 5312)  REPLACED AFT ELPB.  P/N D366-04-001, S/N OFF 1260.
